MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PSN FEM PS CMT CCR STD SZ 8 L; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PSN FEM PS CMT CCR STD SZ 8 L; PROSTHESIS, KNEE
Catalog Number 42500606401
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Aseptic loosening (4883)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a left knee revision approximately 3 years and 11 months post-implantation due to pain and loosening.The primary posterior-stabilized knee components were revised to a revision knee system.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: pn: 42532007501, ln: 649655598, psn tib stm 5 deg sz f.Suggested component code: mechanical (g04) ¿ femur.G2: foreign - event occurred in australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.\ the following sections were updated: b4, b5; d4; g3; h2; h4; h6.\ \ \ no product was returned, or pictures provided; visual and dimensional evaluations could not be performed.\ \ review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.\ \ these devices are used for treatment.\ \ the reported products were reviewed for compatibility with no issues noted.\ \ review of complaint history identified additional similar complaints for the reported items and no additional complaints for the reported part and lot combinations.\ \ x-rays were provided and reviewed by mmi they state that total knee arthroplasty exhibits loosening of the tibial component associated with subsidence and exaggerated posterior tilt of the tibial tray.Identified risk factors for tibial component loosening include generalized reduced bone mineral density and sparse cement mantle.\ suspect loosening of the femoral component.The suprapatellar pouch is distended with thick radio dense synovial lining with scattered radiodense debris at the joint lining suspicious for metallosis.\ \ a definitive root cause cannot be determined.\ \ no corrective actions, preventive actions, or field actions resulted after investigation of this event.\ \ complaint is confirmed\ \ if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
PSN FEM PS CMT CCR STD SZ 8 L
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25346966
Report Number3007963827-2026-00226
Device Sequence Number20110829
Product Code JWH
UDI-Device Identifier00889024229235
UDI-Public(01)00889024229235(17)301021(10)64831672
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42500606401
Device Lot Number64831672
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H1; SEE H1.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexMale
Patient Weight207 LB